# SDR GTIA2024042138075

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 13,443 hours, 5,577 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT AT 3000FT-PERFORMED TSM 05-50-00-810-831-A, INSP APU COMP, ENG 1, & ENG 2 FOR OIL LEAKS NO LEAKS FOUND PERFORMED ENG RUNS IAW AMM 71-00-00 ISOLATED APU BLEED & ENG BLEEDS WITH PACKS 1 & 2 ON/OFF FOUND PACK #1 TO BE CAUSE OF ODOR.
